# SDR WI5R2020032000000

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: General aviation
- Aircraft: N888KJ
- Make and model: Cessna 525C
- Aircraft serial: 0209
- Engine: Wilint FJ444A
- Engine time: 1,237 hours, 798 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW38035
- Condition: Damaged
- Location: Engine
- Part time: 1,237 hours, 798 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL TAKEOFF ROLL, PILOT NOTED RUMBLING NOISE AND A SHUDDER IN THE FOOT PEDALS WITH NO ABNORMAL INSTRUMENT INDICATIONS.
PILOT ABORTED TAKEOFF AND RETURNED TO RUNWAY END. PILOT ATTEMPTED SECOND TAKEOFF WITH NORMAL ENGINE INDICATIONS.
AT 1,200 FEET, THE PILOT HEARD WHAT SOUNDED LIKE A COMPRESSOR STALL. THE AIRFRAME RUMBLED RIGHT SIDE N1 FLUCTUATED AND THE ENGINE ITT SPIKED INTO THE RED FOR APPROXIMATELY 1 SECOND.
POWER WAS REDUCED AND THE AIRCRAFT LANDED WITH NO OTHER ISSUES OR INDICATIONS.
FIELD BORESCOPE INVESTIGATION IDENTIFIED DAMAGE TO THE 3RD STAGE IP ROTOR BLADES AND HPC BLADES.  
DISASSEMBLY OF THE ENGINE CONFIRMED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
